Skip to Content

Librium - Why do I wAke up having a conversation with someone that isn't there?

Responses (1)

blaze22 2 Mar 2013

This medication shows side effects of hallucinations as well as vivid dreaming and others that are the cause of certain activity upon awakening... if it persists or gets worse contact your doctor... blaze22

Jsmbhc 2 Mar 2013

So I'm not screwed in the head it's prolly the meds

blaze22 2 Mar 2013

Uh no... there can be so many different side effects with these types of medications that aren't life threatening or severe but extremely bothersome, uncomfortable not to mention tiring... case in point, teeth grinding, skin crawling, weight gain, sexual problems itching, blurred vision, walking in your sleep and so on... these are most usually in the early onset of administration and will go away... sometimes not... so hang in there and keep in contact with your Dr... blaze22

Jsmbhc 4 Mar 2013

Is there any way to make is so I'm not sleeping all the time it's like I get home from work sit down and I'm asleep in minutes then I wake up and can't go back to sleep for hours... For the rest of the night like right now

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions